Good luck, I would go with your gut feeling and start slow if you have reservation.
I have been doing pretty well over here with Rifabutin, very pleased with how that has helped me. Will probably be doing another month of it, and see how things have progressed.
Did you try rifampin first...and this one is more effective so far?
I am wondering if I should have just tried the Rifabutin first...now that I've knocked babesia back, maybe bart will 'fall' easier with just Rifabutin.
signed....Worrywart.Nope, i went straight to Rifabutin. Rifampin wasn't a good fit for me at the time due to interaction with betablocker. Rifabutin seemed to have less interactions. its been goin on 5 months now. Months 1 to 3 were easy, months 4 and 5 some ups and downs, but over all good.
with so many meds its hard to know what exactly is helping.Interesting that months 4/5 were more difficult than the first few..
So you’re having some improvements now?Yes, i am functioning pretty well. majority of my issues seem to be resolving or resolved. i have some lingering or transient or sporadic issues, i am not sure how to best describe them. but they come and go, its not clear to me if they are from damage done by the infections or from the antibiotics themselves, like tinnitis. i had that all along, but its different now. before it would come and go, and change frequency. now its fairly constant, azith has side effect as tinnitus.
i am functioning pretty well, riding about
40 or 50 miles a week on my bike, and working every day. my memory problems are far less problematic now too. out of about
30 original symptoms, i am probably down to about
5 or 6 that i think maybe something else, maybe side effects or just residual damage that needs to heal. another thing that makes feel like its side effects or residual damage, is that Ifeel most of it after my dose in the morning of antibiotics, and then it somewhat levels out or lessens 3 hours later after my milk thistle, NAC, and probiotics. that seems to 'pull me out of it'
i will keep treating a bit more though to be sure.